A Lemma on Highly Ramified ...-Factors.
Mathematische Annalen, Tome 271 (1985), pp. 319-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representation of Weil group of local field, -factor, irreducible representations of general linear groups
@article{MAN_1985__271_163970,
author = {Herv\'e Jacquet and Joseph Shalika},
title = {A {Lemma} on {Highly} {Ramified} {...-Factors.}},
journal = {Mathematische Annalen},
pages = {319--332},
year = {1985},
volume = {271},
zbl = {0541.12010},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163970/}
}
Hervé Jacquet; Joseph Shalika. A Lemma on Highly Ramified ...-Factors.. Mathematische Annalen, Tome 271 (1985), pp. 319-332. http://geodesic.mathdoc.fr/item/MAN_1985__271_163970/